# SDR 2006UALA00898

- Difficulty date: May 5, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 38,365 hours, 28,229 cycles
- Engine: Ge CFM56*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT HORIZ STAB FWD UPPER LUG CORRODED STA 1088 TO 1091 LBL 39 TO 40.
